# SDR SWAA001667

- Difficulty date: September 3, 2000
- Submitted: September 12, 2000
- Operation: Air carrier
- Aircraft: 060SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21812
- Aircraft time: 67,150 hours, 74,912 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Spar
- Part number: 6551524
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK AT DALFORT, FOUND HORIZONTAL STAB CENTER SECTION REAR SPAR WEB CRACKED, RBL 12.5 ADJACENT TO REAR SPAR CHORD.  REPAIRED WEB PER DALFORT XEA.
